# SDR MASA200600033

- Difficulty date: January 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 14,480 hours, 12,989 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLAPS FAILED WHEN 8 DEGREES SELECTED ON EXTENSION.  MX COMPLIED WITH PART B.
